Volume 203; Issue 4

3

On stability of diagonal actions and tensor invariants

Année:
2012
Langue:
english
Fichier:
PDF, 283 KB
english, 2012
4

Subexponential estimates in Shirshov's theorem on height

Année:
2012
Langue:
english
Fichier:
PDF, 813 KB
english, 2012
5

On the geometric properties of Cesàro spaces

Année:
2012
Langue:
english
Fichier:
PDF, 285 KB
english, 2012
6

Bifurcation sets in the Kovalevskaya-Yehia problem

Année:
2012
Langue:
english
Fichier:
PDF, 794 KB
english, 2012
7

An inverse theorem on 'economic' maps

Année:
2012
Langue:
english
Fichier:
PDF, 629 KB
english, 2012